Download article

About asymptotic equilibrium of some economic sistem

T. F. Mamedova1, D. K. Egorova2

AnnotationIn this article the existence of asymptotic equilibrium of some economic systemsis investigated. This problem is solving with the usage E.V. Voskresensky's results.
Keywordsdifferential equations, asymptotic equilibrium, the vector Lyapunov function, absolutely in regular intervals limited solutions.

1Professor of Applied Mathematics Chair, Mordovian State University after N.P. Ogarev, Saransk; mamedovatf@yandex.ru

2Associate professor of Applied Mathematics Chair, Mordovian State University after N.P. Ogarev, Saransk; egorovadk@mail.ru

Citation: T. F. Mamedova , D. K. Egorova , "[About asymptotic equilibrium of some economic sistem]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,15:2 (2013) 55–58 (In Russian)